# SDR W8PA970774

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip
- Condition: Eroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF811, LEFT STAB TIP HAS EROSION DAMAGE.  REPAIRED PER SRM 55-10-30 AND 51-70-14.  (M)
